# SDR DL72W001095

- Difficulty date: June 2, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 75,050 hours, 50,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF A FASTENER HOLE IN THE RBL 17.3 VERTICAL BEAM ON THE FS 1183 BULKHEAD AT WL 283 REVEALED A CRACK     INDICATION.  THE HOLE WAS OVERSIZED TO REMOVE THE CRACK WITH AN ADDITIONAL INSURANCE CUT.  THE HOLE WAS BUSHED AND  THE NOMINAL FASTENER INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 377428-14AD.
